# SDR SWIA201440420

- Difficulty date: December 18, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 21,396 hours, 13,141 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AFT LAVATORY SMOKE DETECTOR SOUNDED MOMENTARILY AND MESSAGE CLEARED.  F/A FOUND NO EVIDENCE OF ANYTHING UNUSUAL.  PERFORMED OPS CHECKS ON AFT LAVATORY SMOKE DETECTOR AS REQUIRED.  ALL OPS CHECKED GOOD.  NO DEFECTS NOTED.
